Authors: Vesić, Nenad 
Stanković, Mića
Title: Invariants of Special Second-Type Almost Geodesic Mappings of Generalized Riemannian Space
Journal: Mediterranean Journal of Mathematics
Volume: 15
Issue: 2
First page: 60
Issue Date: 1-Apr-2018
Rank: M21
ISSN: 1660-5446
DOI: 10.1007/s00009-018-1110-3
Abstract: 
Invariants of second-type almost geodesic mappings are obtained in this paper. These invariants are generalizations of Thomas projective parameter and Weyl projective tensor.
Keywords: Almost geodesic mapping | Generalized Riemannian space | Invariant | Property of reciprocity | Thomas projective parameter | Weyl projective tensor
Publisher: Springer Link
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

17
checked on Jun 15, 2024

Page view(s)

49
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.